# SDR USAA2011081900007

- Difficulty date: July 11, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 175N20013
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - PART OF BONDED REPAIR DOUBLER MISSING ON LEFT SIDE OF VERTICAL STABILIZER AT FSS195.  REPLACED REPAIR DOUBLER WITH NEW ON LEFT SIDE OF FORWARD LOWER TORQUE BOX PANEL ASSY FSS195 IAW EA141709 & EA141711.
